Those drops would be my last resort. My 16 year old daughter was given Levaquin in March of 2000 and her life has become a life of misery and hell.
She has been in and out of a wheelchair since that time, has had 11 different orthopedic devices and we are now seeing cartilage as well as tendon damage.
The CNS effects have been terrible. There is a reason why the FDA has not approved the use of Quinolones in children.
Please e-mail me if you have any questions about the results of a Quinolone adverse drug reaction in a child. Cheri is not the only child to be affected. If you read past posts you will see at least three other children that are going through Hell because of this family of drugs.
I don't want to scare you, but as a parent who feels totally helpless to help the suffering of her child, I wouldn't want to see another parent go through what my family is experiencing.
Last Updated 8/11/04